# SDR AALA20110106TUL17

- Difficulty date: January 6, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 57,217 hours, 29,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT SEAT TRACK NUMBER 4 AT STATION 237.  INSTALLED REPAIR PLUG ON SEAT TRACK 4 AT STATON 237 PER SRM 53-05-00 FIG 4A SHT 2.
